Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

How measures should I take to reduce the lymphatic pain that aggravates after drinking or taking pills ?

Hi Hope you can help. I have persistent throbbing aching pain in my left axilla , often accompanined with profuse unilateral sweating it feels like what i can only presume is lymphatic pain- it gets worse an hour or so after i have taken my contraceptive pill (dianette) and on drinking alcohol. Any advice/ideas? thanks
Asked On : Sat, 19 Mar 2011
Answers:  3 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The first thing you need to do is to be examined by a doctor for axillary swelling/lump.If there is any lyphadenopathy,then thats the cause of the pain.Next step would be to identify the cause of the lymphadenopathy.Pain without palpable lymph nodes usually doesnt happen,but if thats the case,then other causes like nerve entrapment etc have to be considered.Breast lump needs to be ruled as that an important associated cause.I suggest you see your doctor for the examination.
Answered: Sat, 19 Mar 2011
I find this answer helpful
  Anonymous's Response

Thanks so much for your response, I do have a lump in my left breast-FNA showed it was a fibroidadenoma, which required no treatment apparently. Do you think this is causing the armpit pain? I have been examined- there are no palpable lumps in the axilla and was told to 'keep an eye on it'
Answered: Sat, 19 Mar 2011
OBGYN Dr. Rhea Chanda's  Response
Normally fibroadenoma are harmless and dont require treatment.Small ones dont even cause any symptoms.You need to monitor this and watch if it grows in size.If its large enough,it can cause pain,mainly due to overstretching of the muscle.Obviously,since your nodes are not palpable,the pain could either due to lump or a nerve pain.If the size of the lump is small and you still have pain,you get the opinion of a neurologist.
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor